Completely Monotonic Functions on n-Dimensional Lattices.

Johan Havnen

Mathematica Scandinavica (1973)

  • Volume: 33, page 314-322
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Havnen, Johan. "Completely Monotonic Functions on n-Dimensional Lattices.." Mathematica Scandinavica 33 (1973): 314-322. <>.

author = {Havnen, Johan},
journal = {Mathematica Scandinavica},
pages = {314-322},
title = {Completely Monotonic Functions on n-Dimensional Lattices.},
url = {},
volume = {33},
year = {1973},

AU - Havnen, Johan
TI - Completely Monotonic Functions on n-Dimensional Lattices.
JO - Mathematica Scandinavica
PY - 1973
VL - 33
SP - 314
EP - 322
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.